# SDR SIMA2021082721014

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 FRAME HALF IS CRACKED UNDERNEATH BAGGAGE DOOR HOLD OPEN ROD BRACKET.-C/A-COMPLETE:REPAIRED FRAME 68 IAW SRM 53-31-04 AND ERS-EM-5300-4380.
